# SDR AALA20041221

- Difficulty date: December 13, 2004
- Submitted: December 18, 2004
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF RED NOSE GEAR LIGHT ILLUMINATED AND REMAINED ON.  FOLLOWED CHECKLIST AND RECYCLED GEAR.  RED NOSE GEAR LIGHT AGAIN ILLUMINATED.  NO VIBRATION WAS FELT OR HEARD.  LANDED ORD WITHOUT INCIDENT.  REMOVED FROM AIRCRAFT FROM SERVICE FOR REPAIR.  REPLACED UPLOCK SENSOR D132.  SYSTEM GROUND CHECKED NORMAL OPERATION.
